# SDR SIMA20200225003

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-00 CABIN LH OMEGA BEAM SIDE AT FRAME 29 AT CROSSMEMBER IS CORRODED.-C/A-PERFORMED PERMANENT REPAIR TO LH OMEGA BEAM SIDE AT FRAME 29 AT CROSSMEMBER IAW ERS-EM-53MR-4052 PT. A REV: ORIGINAL.
